# SDR SWIA202266432

- Difficulty date: July 27, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb EMB110*
- Aircraft serial: 17000192
- Aircraft time: 38,086 hours, 23,845 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OB SEAT TRACK SECTION FROM FR 21-23 IS DAMAGED. SEE THE CONTINUATION IN CAMP FOR LOCATIONS.     (C-CHECK RO 9/02/2022)    REMOVED AND REPLACED RH OB SEAT TRACK SECTION FROM FR 21-23 REF EMB SRM 51-40-08
